MathSciNet Relay Station
MathSciNet bibliographic data
MR985384 60K99 (06B35 60B05 60G99)
Goldie, Charles M.; Resnick, Sidney Records in a partially ordered set. Ann. Probab. 17 (1989), no. 2, 678–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement